On the martingales obtained by an extension due to Saisho, Tanemura and Yor of Pitman's theorem
Séminaire de probabilités de Strasbourg, Volume 31 (1997), pp. 256-265.
@article{SPS_1997__31__256_0,
     author = {Takaoka, Koichiro},
     title = {On the martingales obtained by an extension due to {Saisho,} {Tanemura} and {Yor} of {Pitman's} theorem},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {256--265},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     mrnumber = {1478735},
     zbl = {0884.60075},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1997__31__256_0/}
}
TY  - JOUR
AU  - Takaoka, Koichiro
TI  - On the martingales obtained by an extension due to Saisho, Tanemura and Yor of Pitman's theorem
JO  - Séminaire de probabilités de Strasbourg
PY  - 1997
SP  - 256
EP  - 265
VL  - 31
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1997__31__256_0/
LA  - en
ID  - SPS_1997__31__256_0
ER  - 
%0 Journal Article
%A Takaoka, Koichiro
%T On the martingales obtained by an extension due to Saisho, Tanemura and Yor of Pitman's theorem
%J Séminaire de probabilités de Strasbourg
%D 1997
%P 256-265
%V 31
%I Springer - Lecture Notes in Mathematics
%U http://archive.numdam.org/item/SPS_1997__31__256_0/
%G en
%F SPS_1997__31__256_0
Takaoka, Koichiro. On the martingales obtained by an extension due to Saisho, Tanemura and Yor of Pitman's theorem. Séminaire de probabilités de Strasbourg, Volume 31 (1997), pp. 256-265. http://archive.numdam.org/item/SPS_1997__31__256_0/

[1] Bertoin, J., An extension of Pitman's theorem for spectrally positive Lévy processes, Ann. Prob. 20 (1993), 1463-1483. | MR | Zbl

[2] Pitman, J., One-dimensional Brownian motion and the three-dimensional Bessel process, Adv. Appl. Prob. 7 (1975), 511-526. | MR | Zbl

[3] Rauscher, B., Some remarks on Pitman's theorem, in this volume of the Séminaire de Probabilités. | EuDML | Numdam | Zbl

[4] Revuz, D. & Yor, M., Continuous martingales and Brownian motion, Second edition, Springer (1994). | Zbl

[5] Saisho, Y. & Tanemura, H., Pitman type theorem for one-dimensional diffusion processes, Tokyo J. Math. 13 (1990), 429-440. | Zbl

[6] Tanaka, H., Time reversal of random walks in dimension one, Tokyo J. Math. 12 (1989), 159-174. | MR | Zbl

[7] _, Time reversal of random walks in Rd, Tokyo J. Math. 13 (1990), 375-389. | MR | Zbl

[8] Yamada, T. & Watanabe, S., On the uniqueness of solutions of stochastic differential equations, J. Math. Kyoto Univ. 11 (1971), 155-167. | Zbl

[9] Yor, M., Some Aspects of Brownian Motion Part II: Some Recent Martingale Problems, ETH Lecture Notes in Mathematics, Birkhäuser (to appear). | MR | Zbl